# SDR K11A2019081273202

- Difficulty date: June 28, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737405
- Aircraft serial: 24271
- Aircraft time: 66,430 hours, 44,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 671
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LONGITUDINAL FLOORBEAM UPPER CHORD CRACKED
